Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)

Modules over differential polynomial rings


Author: Richard E. Block
Journal: Bull. Amer. Math. Soc. 79 (1973), 729-733
MSC (1970): Primary 16A72, 16A64, 16A48; Secondary 16A40, 16A46, 12H05, 17B99
MathSciNet review: 0327844
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 16A72, 16A64, 16A48, 16A40, 16A46, 12H05, 17B99

Retrieve articles in all journals with MSC (1970): 16A72, 16A64, 16A48, 16A40, 16A46, 12H05, 17B99


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9904-1973-13285-9
PII: S 0002-9904(1973)13285-9